Diophantine equations involving several linear recurrences

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Original languageEnglish
Title of host publicationConference in Number Theory in Honour of Prof. H.C. Williams
Publisher.
Pages13-13
Publication statusPublished - 2003

Cite this

Fuchs, C. J. (2003). Diophantine equations involving several linear recurrences. In Conference in Number Theory in Honour of Prof. H.C. Williams (pp. 13-13). ..

Diophantine equations involving several linear recurrences. / Fuchs, Clemens Josef.

Conference in Number Theory in Honour of Prof. H.C. Williams. ., 2003. p. 13-13.

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Fuchs, CJ 2003, Diophantine equations involving several linear recurrences. in Conference in Number Theory in Honour of Prof. H.C. Williams. ., pp. 13-13.
Fuchs CJ. Diophantine equations involving several linear recurrences. In Conference in Number Theory in Honour of Prof. H.C. Williams. . 2003. p. 13-13
Fuchs, Clemens Josef. / Diophantine equations involving several linear recurrences. Conference in Number Theory in Honour of Prof. H.C. Williams. ., 2003. pp. 13-13
@inproceedings{17bd174a0e7f4da799eefe1de041e40f,
title = "Diophantine equations involving several linear recurrences",
author = "Fuchs, {Clemens Josef}",
year = "2003",
language = "English",
pages = "13--13",
booktitle = "Conference in Number Theory in Honour of Prof. H.C. Williams",
publisher = ".",

}

TY - GEN

T1 - Diophantine equations involving several linear recurrences

AU - Fuchs, Clemens Josef

PY - 2003

Y1 - 2003

M3 - Conference contribution

SP - 13

EP - 13

BT - Conference in Number Theory in Honour of Prof. H.C. Williams

PB - .

ER -